liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Addition and product theorems for ind
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
Shimane University.
2008 (English)In: Topology and its Applications, ISSN 0166-8641, Vol. 155, no 17-18, 2202-2210 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we improve two theorems for the small inductive dimension ind in the regular T-1-spaces: an addition theorem from [M.G Charalambous, V.A. Chatyrko. Some estimates of the inductive dimensions of the union of two sets, Topology Appl. 146/147 (2005) 227-238] and a product theorem from [V.A. Chatyrko. K.L. Kozlov. On (transfinite) small inductive dimension of products. Comment. Math. Univ. Carolin. 41 (3) (2000) 597-603].

Place, publisher, year, edition, pages
Elsevier Science B.V., Amsterdam. , 2008. Vol. 155, no 17-18, 2202-2210 p.
Keyword [sv]
Regular spaces; Small inductive dimension
National Category
URN: urn:nbn:se:liu:diva-59818DOI: 10.1016/j.topol.2007.05.028ISI: 260411400036OAI: diva2:353315
Available from: 2010-09-25 Created: 2010-09-24 Last updated: 2010-10-28

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Chatyrko (Tjatyrko), Vitalij A
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Topology and its Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 75 hits
ReferencesLink to record
Permanent link

Direct link